MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D SERIES 4 (MONOCLONAL BLEND); BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D SERIES 4 (MONOCLONAL BLEND); BLOOD GROUPING REAGENT
Catalog Number 0006412
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic access method on (b)(6) 2017 to assess the instrument test well image in question.The electronic file containing the result had already been archived, so the assessment could only be done when the archived disc was made available for viewing.It was determined that the instrument test well in question was visually positive, consistent with the unexpected instrument output.An immucor field service engineer (fse) visited the customer site on (b)(6) 2017 to assess the testing instrument and found that the probe was damaged.The fse subsequently replaced that probe.
 
Event or Problem Description
On (b)(6) 2017, a customer reported an unexpected positive result when using anti-d (monoclonal blend) series 4 on a galileo echo instrument, when tested on (b)(6) 2017 with the weak d assay.

Brand Name
ANTI-D SERIES 4 (MONOCLONAL BLEND)
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6549256
Report Number1034569-2017-00089
Device Sequence Number19077202
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date11/28/2018
Device Catalogue Number0006412
Device Lot Number504745L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2017
Initial Report FDA Received Date05/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR